RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 231–232 (Mi umn86)  

This article is cited in 2 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Bijective coding of automorphisms of the torus and binary quadratic forms

A. M. Vershik, N. A. Sidorov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm86

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1106–1107

Bibliographic databases:

MSC: 37D40, 15A18, 37A35, 37C29
Accepted: 19.08.1998

Citation: A. M. Vershik, N. A. Sidorov, “Bijective coding of automorphisms of the torus and binary quadratic forms”, Uspekhi Mat. Nauk, 53:5(323) (1998), 231–232; Russian Math. Surveys, 53:5 (1998), 1106–1107

Citation in format AMSBIB
\Bibitem{VerSid98}
\by A.~M.~Vershik, N.~A.~Sidorov
\paper Bijective coding of automorphisms of the torus and binary quadratic forms
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 231--232
\mathnet{http://mi.mathnet.ru/umn86}
\crossref{https://doi.org/10.4213/rm86}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691193}
\zmath{https://zbmath.org/?q=an:0934.37006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1106V}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1106--1107
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041177758}


Linking options:
  • http://mi.mathnet.ru/eng/umn86
  • https://doi.org/10.4213/rm86
  • http://mi.mathnet.ru/eng/umn/v53/i5/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lindenstrauss, E, “Rigidity of multiparameter actions”, Israel Journal of Mathematics, 149 (2005), 199  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. V. A. Vatutin, V. A. Topchii, Yu. Hu, “Branching random walk in $\mathbf Z^4$ with branching at the origin only”, Theory Probab. Appl., 56:2 (2011), 193–212  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:242
    Full text:96
    References:63
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019